# SDR CALA2025080507316

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N17574
- Make and model: Boeing 737-9
- Aircraft serial: 67608
- Aircraft time: 6,243 hours, 2,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR NEEDS TIGHTENING.  FOUND GIRT BAR RETAINER CLIP WITHIN LIMITS.  PREFORMED OPS CHECK GIRT BAR SECURE. NO FURTHER DEFECTS NOTED AT THIS TIME REF AMM 25-66-01.
